# SDR CA151029009

- Difficulty date: October 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwc PW127E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THE ODOR OF SMOKE ON THE FLIGHT DECK AND IN THE CABIN DURING THE FLIGHT.  WHILE PERFORMING TROUBLESHOOTING, AN INTERNAL OIL LEAK WAS DISCOVERED AT THE LEVEL OF THE LOW PRESSURE COMPRESSOR OF THE NR 1 ENGINE.
